# SDR HNAA2018101700258

- Difficulty date: October 13, 2018
- Submitted: October 17, 2018
- Operation: Air carrier
- Aircraft: N643AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145200
- Aircraft time: 44,696 hours, 39,965 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Stage of operation: TO
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

PDIS  643 05-50  1612811  13OCT18  CLT  CLOSE STRONG RUBBER ODOR DURING TAKEOFF AND AT GATE. 25437 00 DS HISTORY: FACT 13OCT18 09:45  CLT RAN AIRCRAFT, NO ODORS DETECTED WITH BLEEDS ON OR OFF. INSP'D RECHARGABLE FLASHLIGHTS, NO DEFECTS NOTED. INSP'D GEAR, NO DEFECTS NOTED. OK FOR SERVICE.
